# SDR SWAA2018082024288

- Difficulty date: August 16, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 45,102 hours, 26,660 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 332895625
- Part serial: 6800
- Condition: Stuck
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, JUST PRIOR TO LEVEL OFF LEFT "PACK TRIP OFF" ILLUMINATED. STARTED EMERGENCY DECENT. CABIN ALTITUDE WARNING HORN SOUNDED.  FOUND PRECOOLER CONTROL VALVE STUCK CLOSED. R&R RIGHT ENGINE PRECOOLER CONTROL VALVE PER AMM.
